# SDR DALA2018010300033

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 75,019 hours, 56,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CK FOUND FWD FLT ATTENDANT EMERGENCY LT SWITCH NOT ILLUMINATING EMERGENCY LIGHTS. VERIFIED WIRING TO SWITCH S1-387 OK IAW MD88 WDG 33-51. REINSTALLED FWD FLT ATTD BULKHEAD. OPS CK DOOR LOCK AND PA SYS IAW AMM 52-52 AND 23-30. R&R OVERWING EMER LT BATT PACK AND INSTALLED BATTERY, CKS GOOD IAW AMM 33-53. OK FOR SVC.
